Skip to Main content Skip to Navigation
Journal articles

On the Fundamental Formulae of Dynamics

Abstract : Formation of a new Indeterminate Formula of Motion by the Substitution of the Variations of the Components of Acceleration for the Variations of the Coordinates in the usual Formula.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01406287
Contributor : Mathias Legrand Connect in order to contact the contributor
Submitted on : Thursday, December 1, 2016 - 5:29:57 AM
Last modification on : Friday, December 2, 2016 - 1:01:17 AM

Identifiers

Collections

Citation

J. W. Gibbs. On the Fundamental Formulae of Dynamics. American Journal of Mathematics, Johns Hopkins University Press, 1879, 2 (1), pp.49-64. ⟨10.2307/2369196⟩. ⟨hal-01406287⟩

Share

Metrics

Record views

162